MathSciNet Relay Station
MathSciNet bibliographic data
MR1355076 (97a:57019) 57N10 (57R30 58F18)
Shields, Sandra L. The stability of foliations of orientable $3$-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996), no. 11, 4653–4671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement